Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Formulas for central values of twisted spin $ L$-functions attached to paramodular forms


Authors: Nathan C. Ryan and Gonzalo Tornaría; with an appendix by Ralf Schmidt
Journal: Math. Comp. 85 (2016), 907-929
MSC (2010): Primary 11F46
DOI: https://doi.org/10.1090/mcom/2988
Published electronically: June 23, 2015
MathSciNet review: 3434888
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2010): 11F46

Retrieve articles in all journals with MSC (2010): 11F46


Additional Information

Nathan C. Ryan
Affiliation: Department of Mathematics, Bucknell University, Lewisburg, Pennsylvania, 17837
Address at time of publication: Instituto de Matemática y Estadística – Rafael Laguardia, Universidad de la República, Montevideo, Uruguay
Email: nathan.ryan@bucknell.edu

Gonzalo Tornaría
Affiliation: Centro de Matemática, Universidad de la República, 11100 Montevideo, Uruguay
Email: tornaria@cmat.edu.uy

Ralf Schmidt
Affiliation: Department of Mathematics, University of Oklahoma, Norman, Oklahoma 73072
Email: rschmidt@math.ou.edu

DOI: https://doi.org/10.1090/mcom/2988
Received by editor(s): September 16, 2013
Received by editor(s) in revised form: July 29, 2014, and August 23, 2014
Published electronically: June 23, 2015
Article copyright: © Copyright 2015 American Mathematical Society

American Mathematical Society